Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 6372108, 22 pages
http://dx.doi.org/10.1155/2016/6372108
Research Article

Random First-Order Linear Discrete Models and Their Probabilistic Solution: A Comprehensive Study

Instituto Universitario de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera s/n, Building 8G, 2nd Floor, 46022 Valencia, Spain

Received 3 October 2015; Accepted 1 February 2016

Academic Editor: Patricia J. Y. Wong

Copyright © 2016 M.-C. Casabán et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M.-C. Casabán, J.-C. Cortés, J.-V. Romero, and M.-D. Roselló, “Random First-Order Linear Discrete Models and Their Probabilistic Solution: A Comprehensive Study,” Abstract and Applied Analysis, vol. 2016, Article ID 6372108, 22 pages, 2016. https://doi.org/10.1155/2016/6372108.